# SDR CALA2023042801265

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 84,813 hours, 18,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5190124
- Condition: Corroded
- Location: Sta. 303 To 325
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SIDE OF FLOOR PANEL SUPPORT IN UPPER CABIN JUST INSIDE L1 DOOR STA. 303 TO 325 LBL 54. REMOVED AND REPLACED FLOOR SUPPORT AT STA 303-325 LBL 54 IAW SRM 51-40-2 PARA 7, 47550 FAB01 AND ECRA 5312-01158. WORK PERFORMED ON AMES ILN NON-ROUTINE 157399-0100-0057 BY V 929502. SDR.
